ナガシマ ヨウジ   Nagashima, Yoji
  長嶋 洋治
   所属   医学部 医学科(東京女子医科大学病院)
   職種   教授
論文種別 症例報告
言語種別 英語
査読の有無 査読あり
表題 Atypical hemolytic uremic syndrome diagnosed four yearsafter ABO-incompatible kidney transplantation.
掲載誌名 正式名:Nephrology (Carlton, Vic.)
略  称:Nephrology (Carlton)
ISSNコード:1440-1797(Electronic)1320-5358(Linking)
巻・号・頁 20 Suppl 2,61-5頁
著者・共著者 Kawaguchi Keiko†, Kawanishi Kunio, Sato Masayo, Itabashi Mitsuyo, Fujii Akiko, Kanetsuna Yukiko, Huchinoue Shouhei, Ohashi Ryuji, Koike Junki, Honda Kazuho, Nagashima Yoji, Nitta Kosaku
発行年月 2015/07
概要 Atypical hemolytic uremic syndrome (aHUS) in allograft kidney transplantation is caused by various factors including rejection, infection, and immunosuppressive drugs. We present a case of a 32 year old woman with aHUS four years after an ABO-incompatible kidney transplantation from a living relative. The primary cause of end-stage renal disease was unknown; however, IgA nephropathy (IgAN) was suspected from her clinical course. She underwent pre-emptive kidney transplantation from her 60 year old mother. The allograft preserved good renal function [serum creatinine (sCr) level 110-130 μmol/L]until a sudden attack of abdominal pain four years after transplant, with acute renal failure (sCr level, 385.3 μmol/L), decreasing platelet count, and hemolytic anemia with schizocytes. On allograft biopsy, there was thrombotic microangiopathy in the glomeruli, with a cellular crescent formation and mesangial IgA and C3 deposition. Microvascular inflammation, such as glomerulitis, peritubular capillaritis, and arteriole endarteritis were also detected. A disintegrin-like and metalloproteinase with thrombospondin type 1 motifs 13 (ADAMTS13) did not decrease and Shiga toxin was not detected. Donor-specific antibodies or autoantibodies, including anti-neutrophil cytoplasmic antibody and anti-glomerular basement membrane (anti-GBM) antibody, were negative. The patient was diagnosed with aHUS and received three sessions of plasmapheresis and methylprednisolone pulse therapy, followed by oral methylprednisolone (0.25-0.5 mg/kg) instead of tacrolimus. She temporarily required hemodialysis (sCr level, 658.3 μmol/L). Thereafter, her sCr level improved to 284.5 μmol/L without dialysis therapy. This case is clinically considered as aHUSafter kidney transplantation, associated with various factors, including rejection, glomerulonephritis, and toxicity from drugs such as tacrolimus.
DOI 10.1111/nep.12465
文献番号 26031589